Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Symmetrization of bounded remainder sets

Author: V. G. Zhuravlev
Translated by: A. Luzgarev
Original publication: Algebra i Analiz, tom 28 (2016), nomer 4.
Journal: St. Petersburg Math. J. 28 (2017), 491-506
MSC (2010): Primary 52C17
Published electronically: May 4, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new method for constructing exchanged toric developments is suggested. This method is based on symmetrization of embedded or induced toric developments and is the main tool for obtaining bounded remainder sets in arbitrary dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 52C17

Retrieve articles in all journals with MSC (2010): 52C17

Additional Information

V. G. Zhuravlev
Affiliation: Vladimir State University, pr. Stroiteley 11, Vladimir 600024, Russia

Keywords: Bounded remainder sets, toric developments, symmetrization
Received by editor(s): April 27, 2015
Published electronically: May 4, 2017
Additional Notes: Supported by RSF (project no. 14-11-00433).
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society